It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 10-09-2012, 07:28 PM   #1
Senior Member
(male)
 
Join Date: Jun 2012
Location: Ashmore, Il
Posts: 106
Deanne1962 HB UserDeanne1962 HB UserDeanne1962 HB User
Still sick, after five weeks

I just received by Thyroid bloodtest results. I had been put on 50mcg of Synthroid, and after five weeks, my test results are as follows:
FT4- .096 (.71-1,85 ng/dl)
TSH- 5.11 (.32-5.0 mIU/ml)
FT3- 3.18 ( 2.5-3.9 pg/ml)

Cortisol-1.6 (before10 a.m. 4.5-22.7ug/dl)

I am still feeling horrible! My kidney function, along with electrolytes and other CBC perameters are normal, so I can only guess this is endocrine related. My symptoms are as follows:
Extreme fatigue, especially upon awakening, with bags under my eyes, daily
Feeling of swelling in feet and hands
General muscle aching and general twitching, kidney area can ache (adrenals?)
Insomnia (get to bed really late)
Headaches, on again off again.
Ringing of the ears, especially at night
Infrequent bouts of constipation
Depression, lack of motivation
Dry, itchy skin


I assume that my adrenals are not functioning well, given the low a.m. cortisol level. I do go to bed in the morning and wake up in the early afternoon, so might this have altered cortisol profile?

I am eager to dial in the right dosage and therapy. I am not wanting to ask my GP for anything that might actually make me sicker, so any advice on what might help me, based on my profile, would be greatly appreciated!

Last edited by Deanne1962; 10-09-2012 at 09:07 PM.

 
Reply With Quote
Old 10-10-2012, 04:02 AM   #2
Senior Veteran
(female)
 
Lady50's Avatar
 
Join Date: May 2004
Location: Missouri
Posts: 2,876
Lady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB User
Re: Still sick, after five weeks

Your thyroid hormones are still too low and this can also play havoc with your adrenals.

If your doctor did not increase your dose after looking at your labs then your doc must be blind.
__________________
** RAI ablation for Graves disease 2004**

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (666), midwest1 (618), FinnMaid (302), Reece (220), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), Bran'sNana (44), ladybud (41)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (770), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 11:08 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!